Journal of Inequalities and Applications (2021-06-01)

Generalized Jensen’s functional on time scales via extended Montgomery identity

  • Sofia Ramzan,
  • Ammara Nosheen,
  • Rabia Bibi,
  • Josip Pečarić

DOI
https://doi.org/10.1186/s13660-021-02629-4
Journal volume & issue
Vol. 2021, no. 1
pp. 1 – 17

Abstract

Read online

Abstract In the paper, we use Jensen’s inequality for diamond integrals and generalize it for n-convex functions with the help of an extended Montgomery identity. Moreover, the bounds have been suggested for identities associated with the generalized Jensen-type functional.

Keywords